# SDR CA130905004

- Difficulty date: September 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GV
- Aircraft time: 5,108 hours
- Engine: Rroyce BR700710A110
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Part number: ELED682CGSRD
- Condition: Shorted
- Location: Master Warning
- Part time: 719 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HAD A FAILURE OF COPILOTS MASTER WARNING ANNUNCIATOR.  TROUBLESHOOTING REVEALED THAT 1 OF 4 LED LIGHT BULBS HAD FAILED SHORTED.  THIS RESULTED IN ALL 4 BULBS FAILING TO ILLUMINATE.  WITH THE FAILURE OF ONLY 1 BULB IN THE ANNUNCIATOR, NONE OF THE OTHER BULBS WILL ILLUMINATE.  THIS IS A SEEMING LACK OF REDUNDANCY WITH LED LAMPS INSTALLED.  THE SAME SCENARIO OCCURED WITH THE START MASTER SWITCH IN SEPT 2012.
